# SDR DALA1156646814

- Difficulty date: October 3, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 49,731 hours, 15,620 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 631620403MODA
- Condition: Fire
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

SMALL FIRE IN AFT GALLEY NR 2. TWO PIZZA BOXES CAUGHT FIRE. BREAKERS PULLED, FIRE EXTINGUISHED. NO FIRE EXTINGUISHERS WERE REQUIRED.
